Posted by: just me | 2009-01-19


I got flu and was prescribes ati-biotics
(strated the 5 day course last Monday).

Last Friday a pimply rash started up on my face and now it is all over my face right down to my neck and shoulders! It is very itchy!!!

I went to the chemist on Sunday (yesterday) and he game me antihistamine and a cream to put on - but this has not seemed to have helped at all :-(

What could have caused this (is it the antibiotics?) and what can be done to get rid of it as its very sore and itchy and looks terrible!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

It is possible that the antibiotics may have caused it. However, the fact that the antihistamine is not clearing it, is worrying. I'd suggest seeing a doctor, and in the meanwhile swith to an oral antihistamine such as DESELEX.

Good luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.